MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 6. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 31MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH NO 6. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 31MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5537-G-631
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Tissue Damage (2104); Injury (2348)
Date of Event 09/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding a revision due to patient factors involving a triathlon insert was reported.The event was not confirmed.Method & results: product evaluation and results: not performed as no product was returned for evaluation.Clinician review: not performed as medical records were not provided.Product history review: indicated all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot or sterile lot referenced.Conclusions: the event itself could not be confirmed and exact cause of the event could not be determined because insufficient information was provided.It is noted that the patient is mentally unstable and jumped off a balcony, tearing his retinaculum.The surgeon washed out the wound and revised the ts insert.Further information such as product evaluation, pre and post operative x-rays, operative reports as well as patient history and follow up notes are required to complete the investigation for determining a root cause.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
It was reported that patient's right knee was revised.As reported by rep: "patient is mentally unstable and jumped off a balcony, tearing his retinaculum.Doctor washed wound and swapped out ts liner for a brand new one".Rep also reported there were no allegations against the liner.

Brand Name
NO 6. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 31MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7953936
Report Number0002249697-2018-03260
Device Sequence Number16469188
Product Code MBH
UDI-Device Identifier07613327027457
UDI-Public07613327027457
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Catalogue Number5537-G-631
Device Lot NumberN019PT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2018
Initial Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR
Patient Weight114